# SDR AALA202206016409

- Difficulty date: May 29, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737
- Aircraft serial: 30093
- Aircraft time: 60,189 hours, 25,078 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rivet
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFT ENTRY DOOR GIRT BAR VERY LOOSE ON DOOR SPECIFICALLY THE RIGHT HOOK. FOUND RIVET BROKEN ON RIGHT HOOK FORWARD LEFT ENTRY DOOR REPLACED RIVET ON GIRT BAR HOOK.
